# SDR DALA2015112707236

- Difficulty date: November 26, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME CLIP BS 1380 BETWEEN LONGERON 13L -14L.  FRAME CLIP WAS REPLACED IAW SRM 51-30-2, 51-30-5, 53-14-4, FIG 1, .500" LONGITUDE CRACK.
